Monday October 5, 2009, rated 5 (pain in abdomen, Farve, the seasons)

Another average day today.  Work was busy, not only for a Monday, but also because we expected it would be slow for the PACKER GAME OF THE CENTURY.  Favre is playing against the Packers for the first time ever; it’s not looking good for the Pact.  The game is in progress right now.

I have a strange pain that is constant in my lower right abdomen.  Dont know what it is , but I’ve been shitting noting but water for the better part of the last 2 weeks.  I hope it’s not crohns or UC (VC?) or something worse.  I first noticed the pain back in July but thought it was simply taking too much APAP (whatever that is, MM?).  I will find out next week Wednesday when I see my doctor.

October is in full swing, but it was nice today, almost 60 degrees out;  I already miss my 80 degree days!!!

Intake:  Ø day 4, NOTHING at all!!

2 thoughts on “Monday October 5, 2009, rated 5 (pain in abdomen, Farve, the seasons)

  1. apap is the acetaminophen in the prescriptions he is taking (otherwise known as Tylenol) it messes up your stomach big time if you take alot of it which us addicts usually do when it comes to prescription meds.
    thanks for your story I relate a lot and this has helped my parents get through and understand MY addiction tremendously.
    From the bottom of my heart I thank you.

    Like

    • I am so pleased Matt’s journals helped you and your parents! So many people just don’t get it (most likely due to the stigma and cruel judgement). Have your parents thought about reading the complete journals? My heart to yours, Matt’s mom

      Like

I appreciate every comment

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s